# SDR UPS99228677

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Ventral Stair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG VENTRAL STAIR PATH LIGHT INOP.  T/S FOUND CONTINUITY ON WIRE FROM PINS 11 BUT FOUND NOTHING ON PINS 12 OR 13 DEFERED ITEM PER MEL33-16-02.
